# SDR AALA20110810TUL05

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED AT AFT UPPER EAR AT STATION 1041 LEFT.  INSTALLED DOUBLER PER AARD 53-10-00-25.
